10 months ago, I suffered from alopecia areata. My doctor prescribed me to use minoxidil 5%.I used it until the regrowth of the hair in the affected areas and later stopped using it . Now I am losing around 200 hair per day .How could I stop it? Pls suggest.
Sorry sharmin minoxididil is just a temp fix unless it is caused by something they can find this well just continue to revolve in a cycle..the best and now that it is generic is just keep using it then when you have all the hair back again you could try so many times a week and try to find the point where it does you the best... This started out as a blood pressure pill and they found it worked better at growing hair in fact long time before it was on the shelf we had to mix it what a mess... anyway this is all i can say check with your doctor and see if it could be a medication but this is really common you would not believe how many woman and me have very little hair sorry chuck1957 please let us know what your doctor says..but for sure check with them.
Start using minoxidil again. Simple answer. Like chuck said its not a permanent fix, you have to use it. Many times alopecia will correct itself as the cause goes away, but until then use the minoxidil.
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jan 2017 • 2 answers
Updated 8 Jan 2019 • 5 answers
Updated 29 Apr 2015 • 1 answer
Updated 29 Jan 2017 • 4 answers
Updated 8 Jan 2019 • 2 answers